Beechams Powders 10sContaining aspirin and caffeine, our individual Beechams Powders sachets provide effective relief from cold and flu symptoms. Provides relief from the follow symptoms: - aches and pains - feverishness - headache - sore throat Provides relief from mild to moderate pain such as: - migraine - neuralgia - toothache - rheumatic pain Caffeine is present as a mild stimulant Always Read the Label 1. Our original way to tackle cold and flu symptoms 2. Containing aspirin and caffeine, powders provides effective relief from cold and flu symptoms in individual powder sachets 3. The symptomatic relief of influenza, feverishness, chills and colds 4. The relief of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains, aches and pains, rheumatic pain and muscular aches and pains 5. For cold and flu relief. Always read the label.
Each powder contains: Aspirin 600 mg, Caffeine 50 mg. Also contains sodium and lactose. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.
Do not use this medicine aft er the EXP date shown on the pack. Do not take: If you are allergic to aspirin, caffeine or to any of the other ingredients listed in the enclosed leaflet, or ever had an allergic response to painkillers. If you have had asthma or shortness of breath in response to aspirin before. If you suffer from high blood pressure or heart disease. if you have ever had a stomach ulcer, perforation or bleeding of the stomach. If you have ever had gout or a blood clotting disorder (e.g. haemophilia). If you suffer from liver or kidney problems. If you are allergic to peanut or soya. Do not give to children under 16 years of age, unless your doctor tells you to.
Preparation and Usage
Please read enclosed leaflet carefully before taking this medicine. Mix the powder with a little water and stir before drinking. Adults and children aged 16 years and over: One sachet to be taken every three to four hours as required. Do not take more than six powders in any 24 hour period. Elderly patients should consult their doctor before taking this product as they are more prone to side effects. Do not use for more than 10 days for pain relief (or more than 3 days for fever). If you do not get better talk to your doctor.
Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.
If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.
This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.